# SDR ASAA2017060921006

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,006 hours, 11,965 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Loose
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT KNOB WILL OCCASIONALLY NOT CHANGE DIGITS. MOVING OR PUSHING AND PULLING ON THE SELECTOR KNOB WILL START IT WORKING AGAIN.  ACFT GROUNDED. HEADING KNOB ON MCP WAS SLIGHTLY LOOSE. TIGHTENED THE TWO SET SCREWS ON KNOB USING ALLEN WRENCH. KNOB OPS. NORMAL IAW AMM 22-11-34.
